# SDR ASAA2020121833733

- Difficulty date: December 18, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 24,228 hours, 7,813 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 1 ENGINE T/C 78472010, FOUND MOLYDAGE COATING MISSING UP TO 100% WITH NO WEAR TO SHIM BASE MATERIAL.  GROUNDED-YES.  PER  B737-900 AMM 72-21-02-200-801-F00 2L(1)(B) 3): ALL SHIMS ON NR 1 ENGINE MUST BE REPLACED WITHIN 1850 CYCLES.
